# SDR QMLA2016040616035

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N243AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0584
- Aircraft time: 4,008 hours, 13,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRFRAME INSPECTION, A CRACK IN FRAME 5 AROUND THE TAIL CONE AREA WAS DISCOVERED.  AN APPROVED REPAIR IS CURRENTLY IN WORK.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
